ON COEFFICIENT BOUNDS AND FUNCTIONALS OF ANALYTIC FUNCTIONS ON A UNIT DISC

  • Philip Terwase Ajai
  • T. O. Opoola
  • K. O. Babalola
Keywords: Analytic functions, univalent functions, subordination, Hadamard product, linear combination

Abstract

We introduce and investigate a new subclasses of the function class  of biunivalent functions defined in the open unit disk, which are associated with linear combinations of some geometric expressions, satisfying subordinate conditions. Coefficients and Fekete-Szegö functional for the class are obtained.

References

Babalola, K.O. (2009) On linear combination of some geometric expressions , Indian journal of Mathematics, Special Memorial, 51, 1-8.

Babalola, K.O. (2005). On certain family of analytic functions defined by Salagean derivative [Ph.D. thesis],University of Ilorin, Ilorin , Nigeria.

Bhowmik, B.,Ponnusamy, S. , Wirths, K.J. (2011). On the Fekete-Szegö problem for concave univalent functions, Journal of Math. Analysis and appl. 373(2) 432-438.

Chichra, P. N. (1977). New subclasses of the class of close-to-convex functions, Proc. Amer. Math. Soc. 62 (1), 37-43.

Ruscheweyh,S. (1975). New criteria for univalent functions, Proc. Amer. Math. Soc. 49(1) 109-115.

Saurabh , P., Darus M. (2013). On a new subclass of bi-univalent functions Journal of the Egyptian Maths. Soc 21 190-193.

H. M. Srivastava, G. (2013). Murugusundaramoorthy and N. Magesh, Certain subclasses of bi-univalent functions associated with the Hohlov operator, Global J. Math. Anal. 1 (2) 67-73.

H. M. Srivastava, Sevtap S.E., Rosihan M.A. Coeffcient bounds for a certain class of analytic and bi-univalent functions

D. Styer and J. Wright (1981). Result on bi-univalent functions, Proc. Amer. Math. Soc. 82 243-248.

T. S. Taha, (1981). Topics in Univalent Function Theory, Ph.D. Thesis, University of London.

D.L. Tan, (1984). Coefficient estimates for bi-univalent functions, Chinese Ann. Math. Ser. A 5 559-568.

H. Tang, G.-T. Deng and S.-H. Li (2013). Coefficient estimates for new subclasses of Ma-Minda bi-univalent functions, J. Inequal. Appl 317, 110
Published
2021-07-20
How to Cite
Ajai, P. T., Opoola, T. O., & Babalola, K. O. (2021). ON COEFFICIENT BOUNDS AND FUNCTIONALS OF ANALYTIC FUNCTIONS ON A UNIT DISC. FUDMA JOURNAL OF SCIENCES, 5(2), 574 - 578. https://doi.org/10.33003/fjs-2021-0502-672